Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I really need some input Rainee

Posted by Sad Panda on April 17, 2004, at 9:29:49

In reply to I really need some input, posted by Rainee on April 17, 2004, at 9:09:07

> I'm depressed and full of anxiety they say I'n Bi-polar II.. Used to be major depression with anxiety disorder to incluse panic attacks and agoraphobia.
> Prozac was a life saver back in 1996 I never felt so good in all my life.
> I was able to function at the highest level I was ever at in my life.
> Then things changed My anxiety was still much better but I started to get lethargic and sleep alot and gained alot of weight.
> It lost it's zest.
> I guess it's safe to say it didn't hold the depression at bay.
> I could not tolerate wellbutrin as an add on.
> so I stayed that way for years.
> until the bipolar II thing emerged and that my intial euphoria could have been mild hypomania.
> hell I'd what I wouldn't give to feel that way again.
> any way no I just take klonopin.. now I have alot of life issues and start with anew therapist soon so fingers crossed that will help.
> but what med?
> This new doc tried me on topomax talk about making me stupid and clumsy.
> Geodon no..no... no... I'm petrified of that stuff.
> Abilify made me bounce off the wall.
> no more antipsycotics.. I won't take them
> Trileptal did nothing.
> How about a prozac & Lamictal combo?
>
> Thanks
> Rainee
>
>

Hi Rainee,

I'm not BP, but I think the general idea with BP'ers is to get the mood swings under control first. Lithium, Lamictal & Depakote seem to be the most popular & I have noted that some people even take a combination of two out of three of them. I think for you Lamictal would be the best choice to start with, make sure you go slowly to avoid getting the dreaded rash. After you are on a stabilising dose of Lamictal, then add Prozac.

Are you 100% sure you are BP2? I get some hypomania when the dosage of my Effexor gets changed, but AKAIK I am not BP. (I think they are trying to call drug induced hypomania BP3?)

Cheers,
Panda.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:337122
URL: http://www.dr-bob.org/babble/20040417/msgs/337127.html